# SDR SWIA2018020644250

- Difficulty date: January 13, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 36,196 hours, 31,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE PAX DOOR INTERCOSTAL.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM.
